Thank you for your reply Dori, my guess is you are a dialysis nurse? I recall seeing another posting elsewhere, where the patient asked about body spasms and twitching, he got a reply from a dialysis nurse that said she never heard if such a thing in her 16 years of being a dialysis nurse. I couldn't believe it as I also suffer body spasms and twitching. So I searched it on-line and found many reputable sourses that not only confirmed it happens , but also said it was a result of the Dextrose in the PD Dialysis solution. One sourse that confirmed this was the British Kidney foundation.
Like wise I've done searches on; Kidney Disease and erectile dysfunction, I couldn't find one article that supports that theory. I've searched Hemo Dialysis and erectile dysfunction and like wise not one article to support that theory either. But when I searched PD, Dialysis and erectile Dysfunction, I found page after page to support that theiry. Try this yourself and you will be surprise at how many articles toy will find to support this claim, and many by doctors and reputable sources. Now from experiance alone, even after my full out attack of end stage kidney failure and hospitalization I was able to return home and engage in sexual activity without and pain, problems or discomfort. Shortly after my operation where the PD dialysis tube was inserted, I had tried to engage in sex again, and not only could I not get it up, but when my partner touched me there I discgarged immediarely and the pain was so intense I couldn't believe it. So I ask, how could I engage in sex after a full blown renal failure after leaving the hospital with no discomfort or problems, but when I tried after the PD surgery, it wouldn't no longer work for me?
Also try searching skin disorders and PD dialysis, I'm sure you've heard from the doctor that they are a result of toxins, and some of them indeed are, but it is not the toxins alone that are at fault, but retained water from the dialysis solution and dextrose that are searching for other ways out of the body, they are what transports these toxins to the surface of the skin causing itching and in some cases pimple like sore that later break or burst due to scratching. You will find on-line many articles that support this also and many from reputable sources. Now I ask, how many doctors are willing to admit to this to their patients? It is much easier for them to say, oh it must be your urea levels. or your toxin levels. or it's a result if kidney disease. And sure it is a result of kidney disease, they just don't include it as a result of the treatments. Before the hospitalization, I was toxic for 7 years, I had headaches, got sick a lot, but never did I twitch, itch or have erectile dysfuntion until immediately after the insertion of the PD catheter.
My doctor and his nurse tried saying it was a result of toxins, urea levels, kidney disease, but when I showed the doctor proof through reputable soures such as the British Kidney Foundation and other doctors, he suddenly started trying to change topics away from my complaints. It was as if he knew I was on to something that he did not want to admit to. At the time I had these other ailments bothering me, sinus and throat congestion, and a gastritis attack which kept me be bound for a whole month, and upon telling him of them he just brush them off as if they were not outside causes but due to my kidney problems. He made no examinations, no tests, and not even referal to other doctors in those fields, he just made guesses. So I complained to patient relations, and they must have spoke to him because he had met with me at the Hemo Dialysis center. Yes I decided to switch to hemo, but I still have the PD catheter. Aws I knew he would have another person there as a third party, I also had my son there. When confronted on certain issues, he often tried changing subjects. For example I told hom of an adticle where they asked men on PD dialysis if they suffered erectile dysfunction, 65% of the men said yes. With that he said, well what about men on other forme of dialysis. I said what about them I found no evidence to say they suffered erectile dysfunction. Then he seemed to get angry and started blurting on about security for 15 whole moimutes, saying if he called them I'd be thrown out into the street and then no one would treat me. Yet he had no call to say such a thing as we my son and I were as calm as could be. So I told him he was getting off topic and he came back to topic. So I asked him, are you going to just do guess work or are you going to look into these other problems? He said he didn't need to as he was sure they were nit what I thought, refering to mythroat and nasal problem and gastritis. My son the asked how can you be sure without doing a check up. You see I've had a 33 year history of gastritis with other dovtors by that time, but he was cock sure it was kidney related. So I said, well if you won't look into them, then I guess I will have to do something else. He then said "what are you threatebing me" I said, No. He was beginning to get angry and said well then what is it you are going to do. I said I did not wish to discuss it at that time. He then leaned inmy face while I was on the hemo machine and said, "because if you are, I'll" at that point my son cut him off by saying, sounds like it is you threatening him. At that point he blirted out something like, well if you want to bring your lawyer next time. To me and my son that sounded like an indication of guilt as we never mention lawyers or legal actions, in fact the something else I didn't tell him about was simply a referal to seek a second medical opinion.
I believe he knows the PD dialysis is the actual cause of the problems, I've even been reading some of his on-line work on the negative effects of PD dialysis and that of his colleges. There are strong indications that it is indeed the dialysis and catheter that cause many of the problems and not the disease itself.
I do appreciate your responce and I will check into the info, and study, article and link you provided. But I ask that you do the same. Search Kidney disease and erectile dysfuntion and skin afflictions, search hemo dialysis and erecttile dysfunction ect and then search PD Dialysis and erectile dysfunction and skin affictions. You may be surprised at what you find. Bot everything is so text book and if you go outside the box that you probably were trained in, you may discover a whole other world that no one botherd to tell you about. I never take anyones word on anything without examining all proabilities and possibilties. But I do check out everything and I will check out what you have suggested. I just am hoping you can do the same. Thanks again for your help, and hopefully you will not feel offended. I know my best chance is a transplant and ny son has offered me a kidney. My main concern is, if my doctor actually did lie to me, then how can I trust him when the time for the transplant comes around?